# SDR SWAA2021092118122

- Difficulty date: September 16, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK R2 DOOR ESCAPE SLIDE SKIRT RUBS SCUFF PLATE WHEN CLOSING. / [01] REPOSITIONED R2 DOOR ESCAPE SLIDE SKIRT PER B737 AMM 25-66-01-400-803; [02] VERIFIED
